# SDR AWXA200601810

- Difficulty date: October 2, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072354
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FORWARD CARGO COMPARTMENT DOOR OPENING AFT FRAME WEB CRACKED, BS 492.3, S24R.  REPAIRED FORWARD CARGO COMPARTMENT DOOR OPENING AFT FRAME WEB, BS 492.3, S24R IAW AWA ER 03-5332-06293-ES3.
